Some iterative method for finding a common zero of a finite family of accretive operators in Banach spaces

Document Type: Research Paper

Authors

1 Nonlinear Dynamic Analysis Research Center‎, ‎Department of Mathematics‎, ‎Faculty of Applied Science‎, ‎King Mongkut's University of Technology North Bangkok (KMUTNB)‎, ‎1518‎, ‎Pracharat 1 Road‎, ‎Wongsawang‎, ‎Bangsue‎, ‎Bangkok‎, ‎10800‎, ‎Thailand

2 KMUTT-Fixed Point Theory and Applications Research Group (KMUTT-FPTA)‎, ‎Theoretical and Computational Science Center (TaCS)‎, ‎Science Laboratory Building‎, ‎Faculty of Science‎, ‎King Mongkuts University of Technology Thonburi (KMUTT)‎, ‎126 Pracha Uthit Road‎, ‎Bang Mod‎, ‎Thung Khru‎, ‎Bangkok‎, ‎10140‎, ‎Thailand.

3 Department of Medical Research‎, ‎China Medical University Hospital‎, ‎China Medical University‎, ‎Taichung 40402‎, ‎Taiwan.

Abstract

‎The purpose of this paper is to introduce a new mapping for a finite‎ ‎family of accretive operators and introduce an iterative algorithm‎ ‎for finding a common zero of a finite family of accretive operators‎ ‎in a real reflexive strictly convex Banach space which has a‎ ‎uniformly G\^ateaux differentiable norm and admits the duality‎ ‎mapping $j_{\varphi}$‎, ‎where $\varphi$ is a gauge function invariant‎ ‎on $[0,\infty)$‎. ‎Furthermore‎, ‎we prove the strong convergence under‎ ‎some certain conditions‎. ‎The results obtained in this paper improve‎ ‎and extend the corresponding ones announced by many others‎.

Keywords

Main Subjects


Ya. I. Alber and S. Guerre-Delabriere, Principle of weakly contractive maps in Hilbert spaces, in: New Results in Operator Theory and its Applications, pp. 7--22, Oper. Theory  Adv. Appl. 98, Birkhauser, Basel, 1997.

Ya. I. Alber and A. N. Iusem, Extension of subgradient techniques for nonsmooth optimization in Banach spaces, Set-Valued Var. Anal. 9 (2001), no. 4, 315--335.

K. Aoyama, Y. Kimura, W. Takahashi and M. Toyoda, Approximation of common fixed points of a countable family of nonexpansive mappings in Banach spaces, Nonlinear Anal. 67 (2007) 2350--2360.

S. Atsushiba and W. Takahashi, Strong convergence theorems for a finite family of non-expansive mappings and applications, in: B.N. Prasad Birth Centenary Commemoration Volume, Indian J. Math. 41 (1999), no. 3, 435--453.

V. Barbu, Nonlinear Semigroups and Differential Equations in Banach spaces, Noordhoff Leiden, 1976.

F. E. Browder, Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z. 100 (1967) 201--225.

F. E. Browder, Nonlinear monotone and accretive operators in Banach spaces, Proc. Natl. Acad. Sci. USA 61 (1968) 388--393.

R. E. Bruck Jr., A strongly convergent iterative method for the solution of 0 2 Ux for a maximal monotone operator U in Hilbert space, J. Math. Anal. Appl. 48 (1974) 114--126.

L. C. Ceng, Q. H. Ansari, S. Schaible and J. C. Yao, Hybrid Viscosity Approximation Method for Zeros of m-Accretive Operators in Banach Spaces, Numer. Funct. Anal. Optim. 33 (2012), no. 2, 142--165.

L. C. Ceng, A. Petrusel and M. M. Wong, Hybrid viscosity iterative approximation of zeros of m-accretive operators in Banach Spaces, Taiwanese J. Math. 15 (2011), no. 6, 2459--2481.

Y. J. Cho and X. Qin, Viscosity approximation methods for a family of m-accretive mappings in reexive Banach spaces, Positivity 12 (2008) 483--494.

P. Cholamjiak and S. Suantai, Viscosity approximation methods for a nonexpansive semigroup in Banach spaces with gauge functions, J. Global Optim. 54 (2012) 185--197.

T. Dominguez Benavides, G. Lopez Acedo and H. K. Xu, Iterative solutions for zeros of accretive operators, Math. Nachr. 248 (2003) 62--71.

K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Marcel Dekker, New York, 1984.

B. Halpern, Fixed points of nonexpansive maps, Bull. Amer. Math. Soc. 73 (1967) 957--961.

X. F. He, Y. C. Xu and Z. He, Iterative approximation for a zero of accretive operator and fixed points problems in Banach space, Appl. Math. Comput. 217 (2011) 4620--4626.

L. Hu and L. Liu, A new iterative algorithm for common solutions of a finite family of accretive operators, Nonlinear Anal. 70 (2009) 2344--2351.

J. S. Jung, Strong convergence of iterative schemes for zeros of accretive operators in reexive Banach Spaces, Fixed Point Theory Appl. 2010 (2010), Article ID 103465, 19 pages.

J. S. Jung, Strong convergence of viscosity approximation methods for finding zeros of accretive operators in Banach spaces, Nonlinear Anal. 72 (2010) 449--459.

A. Kangtunyakarn and S. Suantai, A new mapping for _nding common solutions of equilibrium problems and fixed point problems of finite family of nonexpansive mappings, Nonlinear Anal. 71 (2009) 4448--4460.

P. K. F. Kuhfittig, Common fixed points of nonexpansive mappings by iteration, Pacific J. Math. 97 (1981), no. 1, 137--139.

T. C. Lim and H. K. Xu, Fixed point theorems for asymptotically nonexpansive mappings, Nonlinear Anal. 22 (1994) 1345--1355.

G. Lopez, V. Martin and H. K. Xu, Perturbation techniques for nonexpansive mappings with applications, Nonlinear Anal. Real World Appl. 10 (2009) 2369--2383.

G. Marino and H. K. Xu, Convergence of generalized proximal point algorithm, Commun. Pure Appl. Anal. 3 (2004) 791--808.

R. H. Martin Jr., A global existence theorem for autonomous differential equations in Banach spaces, Proc. Amer. Math. Soc. 26 (1970) 307--314.

Y. Qing, S. Y. Cho and X. Qin, Convergence of iterative sequences for common zero points of a family of m-accretive mappings in Banach Spaces, Fixed Point Theory Appl. 2011 (2011), Article ID 216173, 12 pages

S. Reich, Asymptotic behavior of contractions in Banach spaces, J. Math. Appl. 44 (1973) 57--70.

S. Reich, Constructive techniques for accretive and monotone operators, in: Applied

Nonlinear Analysis (Proc. Third Internat. Conf., Univ. Texas, Arlington, Tex., 1978), pp. 335--345, Academic Press, New York, 1979.

B. E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal. 47 (2001) 2683--2693.

R. T. Rockafellar, Monotone operators and the proximal point algorithm, SIAM J. Control Optim. 14 (1976) 877--898.

Y. Shehu, and J. N. Ezeora, Path convergence and approximation of common zeroes of a finite family of m-accretive mappings in Banach Spaces, Abstr. Appl. Anal. 2010 (2010), Article ID 285376, 14 pages.

Y. Song, Iterative solutions for zeros of multivalued accretive operators, Math. Nachr. 284 (2011), no. 2--3, 370--380.

Y. Song, Iterative solutions for zeros of multivalued accretive operators, Math. Nachr. 284 (2011), no. 2--3, 370--380

Y. Song, J. I. Kang and Y. J. Cho, On iterations methods for zeros of accretive operators in Banach spaces, Appl. Math. Comput. 216 (2010) 1007--1017.

T. Suzuki, Strong convergence of Krasnoselskii and Mann's type sequence for one parameter nonexpansive semigroup without Bochner integrals, J. Math. Anal. Appl. 305 (2005), no. 1, 227--239.

W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama 2000.

W. Takahashi and K. Shimoji, Convergence theorems for nonexpansive mappings and feasibility problems, Math. Comput. Model. Dyn. Syst. 32 (2000) 1463--1471.

M.Wen and C. Hu, Strong convergence of an new iterative method for a zero of accretive operator and nonexpansive mapping, Fixed Point Theory Appl. 2012 (2012), no. 98, 13 pages.

H. K. Xu, Iterative algorithms for nonlinear operators, J. Lond. Math. Soc. 66 (2002), no. 1, 240--256.

H. Zegeye and N. Shahzad, Strong convergence theorems for a common zero of a finite family of m-accretive mappings, Nonlinear Anal. 66 (2007) 1161--1169.

E. Zeidler, Nonlinear Functional Analysis and its Applications, Part II: Monotone Operators, Springer-Verlag, Berlin, 1985..


Volume 43, Issue 1
January and February 2017
Pages 239-258
  • Receive Date: 27 February 2013
  • Revise Date: 24 August 2015
  • Accept Date: 08 November 2015